# SDR A6WA200260019

- Difficulty date: June 19, 2002
- Submitted: September 19, 2002
- Operation: Air carrier
- Aircraft: N291UE
- Make and model: Bac 146200A
- Aircraft serial: E2084
- System (JASC): 7600 · Engine Controls
- Part: Linkage
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: LD
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: O

## Discrepancy

DURING LANDING ROLL OUT, NR 1 GENERATOR FELL OFF LINE A FEW MOMENTS LATER, NR 1 ENGINE FAILED.  MAINTENANCE REMOVED AND REPLACED NR 1 ENGINE UPPER AND LOWER ENGINE CONTROL LINKAGE ROD ENDS.  RE-RIGGED CONTROL LINKAGE AND TMS ACTUATOR, GROUND RAN, OPS CHECK GOOD.  (M)
